Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An addition to Poritsky's solutions of a differential equation of torsion

Author: J. C. Wilhoit Jr.
Journal: Quart. Appl. Math. 11 (1954), 499-501
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/58426
MathSciNet review: 58426
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Poritsky, Stress fields of axially symmetric shafts in torsion and related fields, Proc. Symposia Appl. Math. 3, McGraw-Hill Book Co., New York, N. Y., 1950, pp. 163–186. MR 0038827

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/58426
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society